# SDR SWAA2024101547420

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,341 hours, 31,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT SEAT 6CBA & 9CBA INOP<[01] R\R M2335 BATTERY PACK IAW AMM 33-51-06.OPS CHECKED GOOD.
